MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 71 was returned with the stent retriever within the lumen of the zoom 71 shaft.The distal segment of the zoom 71 catheter shaft was not returned for investigation.Device investigation confirmed shaft breakage and suggested that an axial force was applied during the procedure resulting in separation of the distal segment.Additionally, there was compression of the catheter shaft on the proximal segment of the catheter near the break location.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.The exact root cause for the shaft break could not be determined from the device investigation.Per follow up with the physician, the removal of the clot was high risk based on other preexisting conditions.He believed the anatomy (full 360 cervical loop) and the tough nature of the clot were likely contributors for resistance during retraction leading to the zoom 71 break.The zoom ifu warns to "exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device".
 
Event or Problem Description
A 71-year-old male presented with a distal m1 occlusion.Access was obtained using an 8f sheath and a zoom 88 support access catheter.The patient had a 360-degree loop in the cervical internal carotid artery (ica).A zoom 71 with a zoom 35 were advanced to the face of the clot in the m1 segment through the zoom 88 support catheter.Three passes were attempted with the zoom 71 and no clot was removed.The physician removed the zoom 35 and swapped it with a third party microcatheter and stent retriever.The zoom 88 support was positioned in the petrous ica and the physician used the solumbra technique in an attempt to remove the clot.Significant resistance was felt immediately when retracting the stent retriever and zoom 71 back together.Additional force was applied to the retract the stent retriever and zoom 71 into the zoom 88 support.The distal portion of the zoom 71 broke and it remained in the patient.Several attempts were made to retrieve the broken piece but were unsuccessful.The physician confirmed there was blood flow past the broken segment, however the original occlusion in the distal m1 was still present.The physician consulted with a vascular surgeon about removal of the distal portion of the zoom 71 and based on location and patient condition the physician opted to leave the distal segment inside the patient.He considered the initial removal of the clot as high risk with this patient based on other conditions (kidney transplant and atrial fibrillation).Upon follow up with the physician, he stated the clot felt "like rubber".

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key21939740
Report Number3014590708-2025-00009
Device Sequence Number8358615
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)271216(10)F2434801
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2434801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENUMBRA VELOCITY; SYNCHRO SELECT,; TREVO STENTRETRIEVER; ZOOM 88 SUPPORT; ZOOM35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale